# SDR AALA202111224917

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 32,856 hours, 12,398 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: D9550011400100
- Condition: Sticking
- Location: Te Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAP SELECTOR GETS STUCK BETWEEN FLAPS 1 AND FLAPS 2. REPLACED FLAP / SLAT CONTROL LEVER PER AMM 27-51-43 (AALA202111224917) AND COMMAND SENSOR UNIT PER AMM 27-51-17 (AALA202111221756). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
